Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Buspar... problems HELP!!!!!!!!!!

Posted by schleprock on March 8, 2013, at 13:39:02

Continuing my buspirone taper and things aren't getting any better. Down to 2.5mg late afternoon and 2.5mg at bedtime. Extreme daytime drowsiness yesterday, then some sort of extreme agitation/borderline anxiety for a few hours after taking my first dosage - the worst I've felt in a while. Took a long time to fall asleep after second dosage. Feel like crap today with absolutely little motivation for anything. Assuming I don't just raise the dosage back up, should I continue with the divided dose of 2.5mg twice a day, or would I be better off on 5mg at bedtime (my tapering pattern was halving first dose, then second dose from initial 5mg twice a day.) Should I have tapered differently?

Seriously, I didn't expect this much from a medication that did nothing but make me feel like a wreck after taking it.

P.S. are there any inferences I can make from my experience with buspirone- things like these adverse effects indicating that I already had an adequate supply of serotonin before taking it, and suffer primarily from an imbalance of another NT?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1039863]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:schleprock thread:1039863
URL: http://www.dr-bob.org/babble/20130308/msgs/1039863.html